A GENESIS OF GENERAL KKM THEOREMS FOR ABSTRACT CONVEX SPACES

Authors

  • S. Park The National Academy of Sciences, Republic of Korea, Seoul 137-044 and Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea

Abstract

In a recent work of the author [42], we obtained three general KKMtype theorems for abstract convex spaces. In this review, we show that two of them can be stated for intersectionally closedvaluedKKM maps in the sense of Luc et al. [13]. Each of such KKM type theorems contains a large number of previously known particular forms. We recall some of them due to the author in order to give a short history on such theorems. Further comments on related works are given.

Downloads

Published

2011-12-21

How to Cite

Park, S. (2011). A GENESIS OF GENERAL KKM THEOREMS FOR ABSTRACT CONVEX SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 141-154. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/35

Issue

Section

Research Article